| Model Number |
10603 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Synergy ii us mr 2.50 x 20mm stent delivery system was returned for analysis.Visual and microscopic examination of the stent found stent strut on the distal end of the stent were lifted.The undamaged stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Visual and tactile examination of the hypotube found multiple kinks on several locations of the hypotube shaft.Visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.Visual and microscopic examination of the bumper tip showed no signs of damage.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2019.It was reported that crossing difficulties were encountered.The target lesion was located in the coronary artery.A 2.50 x 20 mm synergy stent was advanced but failed to cross the lesion.No patient complications were reported.However, device analysis revealed a stent damage.